# SDR DXTA200500787

- Difficulty date: June 19, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 4,240 hours, 2,699 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21198623
- Part serial: 18C0099
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 2,333 hours, 1,445 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE AMBER EICAS MSG CAME ON AS WE CLIMBED THRU 12,000 FT CABIN ALTITUDE SHOWED 9000 FEET 1.4 DIFFERENTIAL AND RATE OF CLIMB OF 1000 FEET.  LEVELED AT 14000 FEET AND SELECTED FULL HOT ON PAC TEMP SEL RATE OF CLIMB WENT TO ZERO AND CABIN STAYED AT 9000 UNTIL WE DESCENED THRU 9000 AT GEAR DOWN THERE WAS A PRESSURE SPIKE AND THE CABIN FOLLOWED THE PLANE ALTITUDE AND RATE OF DESCENT.  REMOVED & REPLACED CABIN PRESSURIZATION CONTROLLER IAW CITATION 750 AMM 21-31-00. SELF TEST SATISFACTORY.
